ד"ר זהבה זהבית צבי
Zehavit is a faculty member in the Department of Computer Science at Sami Shamoon College of Engineering, Be’er Sheva. Her Master’s degree was on Brauer trees, a subject combining graph theory and representation theory of finite dimensional algebras. For many finite dimensional algebras, the basis can be described by sets of paths along a directed graph called the quiver, which for the algebras studied in her Master’s thesis was determined by a tree, that is, a graph without cycles. For her Ph.D. and post-doctoral period at Bar-Ilan University, while lecturing various courses in applied mathematics, she continued researching the graph theory direction, but studying the representation theory for more complicated algebras for which the quiver was no longer determined by a tree. Her research interests include Brauer trees, which involve a variety of programmed algorithms, particularly for binary trees
2022 Doctor of Philosophy in Pure Mathematics, Department of Mathematics, Bar-Ilan University, Israel. Dissertation title: Composition of Mutations for Blocks of Abelian Defect Group CpXCp. (Tilting theory). Advisor: Professor Malka Schaps.
2016 Master of Science with Honors, Department of Mathematics, Bar-Ilan University, Israel. Dissertation title: Combining Mutation and Pointing for Brauer Trees. (Tilting theory). Advisor: Professor Malka Schaps.
2013 Bachelor of Science in Applied Mathematics, Department of Mathematics, Bar-Ilan University, Israel.
2023 Teacher's certificate, School of Education, Bar-Ilan University, Israel.
2005 Practical Mechanical Engineering (Mechatronics specialization), Ort Singalovski College, Tel Aviv, Israel.
Algorithms for reducing Brauer trees
Creating direct graphs from combinatorial data
Representation theory of finite groups and finite dimensional algebras
Calculus 1 and 2
Linear Algebra 1 and 2
Ordinary Differential Equations
Partial Differential Equations
Euclidean and non-Euclidean geometry
1. M. Schaps, Z. Zvi, Mutations and pointing for Brauer tree algebras, Osaka J. Math., 57(3), (2020), 689-709. Cited.
2. (In preparation:) M. Schaps, Z. Zvi, Elementary equivalences for elementary abelian defect 2, to be submitted.